Some remarks on L-functions and class numbers
Acta Arithmetica, Tome 28 (1975) no. 4, pp. 413-417
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
S. Chowla 1 ; J. Friedlander 1
@article{10_4064_aa_28_4_413_417,
author = {S. Chowla and J. Friedlander},
title = {Some remarks on {L-functions} and class numbers},
journal = {Acta Arithmetica},
pages = {413--417},
year = {1975},
volume = {28},
number = {4},
doi = {10.4064/aa-28-4-413-417},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-28-4-413-417/}
}
S. Chowla; J. Friedlander. Some remarks on L-functions and class numbers. Acta Arithmetica, Tome 28 (1975) no. 4, pp. 413-417. doi: 10.4064/aa-28-4-413-417
Cité par Sources :